Discussions that mention ativan

Lymphomas board


NEVER will I disappear!
The strength I've gotten from this forum, and the friends I've made here, are immeasurable!
I think you're right about people being busy on the weekends---like "we" used to be....and WILL be soon. It just seems like some days are longer than others, don't you think?
When you say your stomach is doing "back flips," do you mean, like indigestion, or constipation..or the whole thing? I don't know if you looked into it, but "Carafate" has been a God-send for me. It coats your stomach. I think it's used for ulcers---whatever...it works. Ask your chemo nurse, if you haven't.
Yes...the world needs Ails. I'm also wondering about Susie (Fairylights).
Her husband was online a week ago---She must be feeling very bad, because she posted, almost everyday, when I first found this forum.
So...here we are....fighting this "demon cancer".....and leaning on one another. I'm so glad when you respond.
I hate to admit this---but, I haven't taken a bath/shower for quite some time. Maybe if I can get my butt in there, I'll feel tons better. I noticed, too, last night, mucho strands of hair coming out. I thought maybe I could "sneek" by & still hold on to what I have. Maybe not. Who cares, at this point? Right? I just want to BE WELL !!!!!
Yes, keep the food and the fluids coming, Kayla.
What do you take for nausea? I've been through Zofran, Kytril, Phenergen and Ativan. Today, I just took a half of an Ativan. I need to eat, too...something nutritious.....something better than Oreo's. LOL!
XO, S.
Thanks for reassuring me Singer that you won't disappear. :angel: I once had a "friend" who said those exact same words and once I was diagnosed she did just that. :(

Yes, I used to be so busy on weekends after working all week. Now it's just stare at the clock and watch the world go by, without me. I woke up this morning thinking of Ails on vacation (or holiday like she says) and Linda at Busch Gardens and what am I doing or what will I do? I guess we're just both enjoying a good old whine and cheese party. I'm just so sick of being sick and tired of being tired. I'm tired of the nausea, the diarrhea, the constipation and yes the achy feeling. When I say my stomach is doing back flips I mean everything is just squirming around in there and doesn't know which way it wants to come out. Right now I'm taking Ativan and Zofran. I was drinking Mylanta because it seemed so smoothe and I thought it was working but I drank way too much and I ended up with Mylanta-induced diarrhea. I'll ask Monday about the one you're trying when I go Monday for the "DREADED" WBC shot. :(

I can't believe you've finished #7 and still have hair left. I'm only on #4 and most of it is gone, even my eyebrows. :( Maybe it's because we're on different chemos. :confused:

The chemo nurse told me to try to eat small meals several times a day. Easier said than done right? I hope you're enjoying your shower and Oreos. I never think to buy sweet things. Maybe next time. :D

My eyes are closing, nap time. :yawn:

Kayla
Without looking on the internet, the only creatin I'm aware of, is what they sell at the Health Food store. I thought it was a supplement.
I know you're receiving a different kind of chemo than me, although what you're on, seems to be a "popular" chemo with non-Hodgkin's.
If your nurse didn't seem to be too alarmed, just try to follow her orders and drink, drink, drink.
Everytime I take a pill (which is often) I force myself to drink a full glass of water. You apparently, are very easily dehydrated. I think chemo does that, in general.

After I posted, I thought I was going to accomplish something today--
I didn't. I just woke up from a nap....probably from the Ativan. I feel like I weigh a thousand pounds. Just going from the couch to the kitchen, is difficult. There's no way around it, Kayla---this just sucks (pardon). We just have to do what we "have to do." In your case, I know---it has to be so much harder all alone. I have my husband to help....sometimes.....He gets things done, but on his own time-frame.....
Anyway, you can do this, too... It's probably not as big a deal as it sounds.
I think without my potassium pills, I'd be covered with those bumps I was getting. They were all over my hands and feet---I still have them, but not nearly as much, or as bad. They detected that from my detailed bloodwork from the hospital. Be happy that they're monitoring you as closely as they are. They want you happy and healthy, too, as quickly as possible.
I'm sending you more positive energy...{{{{{{{{{{:)}}}}}}}}}}} !!!
Hang in there.
XO XO S.